Texas, 2003Hail and Damaging Wind in Texas, June 12, 2003
June 12, 2003 · NWS FWD · 2 events in 2 counties and zones
1 thunderstorm wind, 1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jun 11, 11:23 PM CST, 1 hour 52 minutes earlier.
Area forecast discussion, Jun 11, 11:23 PM CST, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1223 AM CDT THU JUN 12 2003
UPDATED ZONES TO REMOVE TORNADO WATCH. INCREASED POPS IN ADVANCE OF
THE LINE OF STORMS AND ADJUSTED TEMPS BEHIND THE BOUNDARY AS WELL.
.FWD...
TX...SEVERE THUNDERSTORM WATCH UNTIL 200 AM CDT THURSDAY FOR ZONES
TXC001...TXC027...TXC035...TXC085...TXC099...TXC113...TXC121...
TXC139...TXC145...TXC147...TXC161...TXC181...TXC213...TXC217...
TXC223...TXC231...TXC251...TXC257...TXC281...TXC289...TXC293...
TXC309...TXC331...TXC349...TXC379...TXC395...TXC397...TXC425...
TXC439...TXC467.
Hazardous weather outlook, Jun 12, 1:01 AM CST, 14 minutes before
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121100-
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
201 AM CDT THU JUN 12 2003
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.
.DAY ONE...
SCATTERED THUNDERSTORMS WILL MOVE THROUGH THE NORTHWEST PORTION OF
NORTH TEXAS INTO EARLY TUESDAY MORNING...GENERALLY ALONG AND
NORTHWEST OF A MINERAL WELLS TO GAINESVILLE LINE. CLOUD TO GROUND
LIGHTNING WILL ACCOMPANY STORMS. ALSO...SMALL HAIL IS POSSIBLE WITH
STORMS.
.DAYS TWO THROUGH SEVEN...
PERIODS OF SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH NEXT
TUESDAY AS A SERIES OF UPPER LEVEL DISTURBANCES MOVE THROUGH THE
REGION.
.SPOTTER CALL TO ACTION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH THURSDAY MORNING.
30/SS
In the hours before
Local storm report, Jun 11, 11:36 PM CST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1236 AM CDT THU JUN 12 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1005 PM SPRINGTOWN TX WIND DAMAGE
06/11/03 PARKER NUMEROUS DOWNED POWER
POLES, LINES, AND TREE
LIMBS REPORTED BY LAW
ENFORCEMENTLocal storm report, Jun 11, 11:45 PM CST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1245 AM CDT THU JUN 12 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0949 PM CHICO TX WIND DAMAGE
06/11/03 WISE REPORTED BY SPOTTER -
POWER LINES DOWN IN
CHICOLocal storm report, Jun 11, 11:51 PM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1251 AM CDT THU JUN 12 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0940 PM 8 E JACKSBORO TX 70 MPH TSTM GUST
06/11/03 JACK REPORTED BY LAW
ENFORCEMENTLocal storm report, Jun 11, 11:54 PM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1254 AM CDT THU JUN 12 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0925 PM MINERAL WELLS TX WIND DAMAGE
06/11/03 PALO PINTO REPORTED BY SPOTTER -
TREE LIMBS/POWER LINES
DOWN IN MINERAL WELLSLocal storm report, Jun 11, 11:56 PM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1256 AM CDT THU JUN 12 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0852 PM BRYSON TX 1.00 INCH HAIL
06/11/03 JACK REPORTED BY LAW
ENFORCEMENTLocal storm report, Jun 11, 11:59 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1259 AM CDT THU JUN 12 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1020 PM FORT WORTH TX WIND DAMAGE
06/11/03 TARRANT 8 INCH DIAMETER TREE DOWN
ON N BEACH ST REPORTED BY
NWS EMPLOYEEThunderstorm Wind, Anderson
- When
- June 12, 1:15 AM CST
- Where
- Anderson County, 15 mi N of Palestine
- Measured
- 52 kt (60 mph) estimated sustained
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.967, -95.633
Several trees were blown down at the intersection of Highway 19 and Highway 315.
Hail, Henderson
- When
- June 12, 7:45 AM CST
- Where
- Henderson County, 1 mi N of Eustace
- Measured
- 1.75 in hail
- Reported by
- GOVT OFFICIAL
- Coordinates
- 32.300, -95.983
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood and Damaging Wind in District of Columbia, June 12, 20034 injured · $600,000 · 66 kt wind · 2 events
- Flooding and Damaging Wind in Ohio, June 12 to 13, 2003$950,000 · 50 kt wind · 4 events
- Flood and Damaging Wind in Pennsylvania, June 12 to 13, 2003$515,000 · 50 kt wind · 4 events
- Flood in Pennsylvania, June 12 to 13, 2003$500,000 · 1 event
- Tornado and Hail in Texas, June 12, 2003$59,000 · F0 · 13 events
- Damaging Winds in Kansas, June 12, 2003$80,000 · 60 kt wind · 2 events
- Hail and Damaging Wind in Florida, June 12, 2003$50,000 · 70 kt wind · 6 events
- Hail and Damaging Winds in Georgia, June 12, 2003$39,000 · 50 kt wind · 11 events
- Damaging Wind in Louisiana, June 12, 2003$50,000 · 50 kt wind · 1 event
- Damaging Wind in Florida, June 12, 2003$50,000 · 65 kt wind · 1 event
- Flash Flooding and Damaging Winds in Virginia, June 12, 2003$24,000 · 50 kt wind · 15 events
- Hail in Nebraska, June 12, 2003$34,000 · 1.75 in hail · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5365705, 5365704.